# SDR 96FDEA01513

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0250 AND 001, CORROSION (C53-111-01-2) ON FLOORBEAM LOWER FLANGE AROUND NUTPLATE HOLE AT BS 520 WL 200 RBL 4.  *S/D* CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLES AND REPAIR FILLER PER FEDEX SRM 53-10-8 ON FLOORBEAM LOWER FLANGE AT BS 520 WL 200 RBL 4.
